# SDR AALA20111209AFW02

- Difficulty date: December 9, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 85,548 hours, 13,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED STATIONS 742 TO 764 AT LEFT BUTTLINE 40.  REPLACED INTERCOSTAL PER AARD 53-30-00
